Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/196227
Full metadata record
DC FieldValueLanguage
dc.contributor.authorГайшун, Лина Николаевна-
dc.contributor.authorГорячкин, Владимир Витальевич-
dc.contributor.authorКрахотко, Валерий Васильевич-
dc.date.accessioned2018-05-28T11:30:59Z-
dc.date.available2018-05-28T11:30:59Z-
dc.date.issued2001-
dc.identifier.citationВестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2001. - № 1. – С. 88-89.ru
dc.identifier.issn0321-0367-
dc.identifier.urihttp://elib.bsu.by/handle/123456789/196227-
dc.description.abstractThe method of construction of a minimal realization for completely solvable discrete stationary systems is proposedru
dc.language.isoruru
dc.publisherМинск : БГУru
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математикаru
dc.titleМинимальная реализация вполне разрешимых дискретных стационарных системru
dc.typearticleru
Appears in Collections:2001, №1 (январь)

Files in This Item:
File Description SizeFormat 
88-89.pdf1,3 MBAdobe PDFView/Open
Show simple item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.